Author Topic: 3 Months Post CK Side Effects?  (Read 9825 times)

bibbdwy

  • Newbie
  • *
  • Posts: 1
Re: 3 Months Post CK Side Effects?
« Reply #15 on: November 26, 2006, 05:57:05 pm »
HI, I GUESS I'M THE NEW KID IN TOWN BUT I AM READING YOUR POST ABOUT "CM". WHAT DOES THIS MEAN? ARE YOU AN ACOUSTIC NEUROMA PATIENT? IS THIS A NEW PROCEDURE.
                   THANKS          JERRY CORDY           ACOUSTIC NEUROMA REMOVED 1/23/83

ppearl214

  • Administrator
  • Hero Member
  • *****
  • Posts: 7447
  • ANA Forum Policewoman - PBW Cursed Cruise Director
Re: 3 Months Post CK Side Effects?
« Reply #16 on: November 26, 2006, 06:35:37 pm »
Hi Jerry and welcome... wow, your treatment was quite a number of years ago! Good for you!

I rechecked the thread here and did not see a reference to "CM", unless you are noting:

CK = Cyberknife radio-surgery (a newer form of radiation treatment)
cm = centimeter, which I'm sure you already know.

If it is CK (Cyberknife), here is a great website to help you understand what exactly it is....

www.accuray.com (the manufacturer of Cyberknife)

I hope that helps.. .and again, welcome

Phyl
"Gentlemen, I wash my hands of this weirdness", Capt Jack Sparrow - Davy Jones Locker, "Pirates of the Carribbean - At World's End"

 


anything